Home › The Candida Forum › Candida Questions › can taking stronger probiotics cause bloating and gas? › Reply To: can taking stronger probiotics cause bloating and gas?
I am reading about IBS as it is something I will need to consider. I have also read about fibre and how it is generally good for healthy people but may in fact cause more trouble for those with burdened digestive system (i.e if you are constipated it can in fact make you more so).
My digestion time seems to be very slow, about 48 hours. Obviously constipation is the biggest problem. I have been using flaxseed everyday. I also take slippery elm since a week with no noticeable effect. Kefir used to help but now I have been avoiding it as I suspected it was making me bloated. I drink a lot of water and need to run to toilet every hour because of it. I start the day with hot water with lemon juice as it is supposed to help. Still I’m constipated. I am way too tired with this Candida diet to exercise except for biking to work every day.